# SDR UPS03440618

- Difficulty date: April 12, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65B101485
- Condition: Corroded
- Location: Nr 9 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C LHW,  NR 9 VC FLAP O/B I/B ROTARY ACTUATOR SUPPORT RIB MOUNT BOLT HOLES BORE AREA FOUND CORROSION AT HOLE NR 3 ( VIEW FROM I/B ).     RIB MOUNT BOLT HOLE BORE EXCEED LIMIT AFTER CORR BLEND OUT. SUPPORT RIB REPLACED AS PER SRM 51-10-01 PAGE 8 AT LHW NR 9 VC FLAP O/B I/B ROTARY ACTUATOR ATTACH.
